MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 300-01-09
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369); Joint Laxity (4526)
Date of Event 10/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 320-42-00 - equinoxe reverse 42mm humeral liner +0: 3817260.320-10-05 - equinoxe reverse tray adapter plate tray +5: 3737904.320-01-42 - equinoxe reverse 42mm glenosphere: 3818117.320-15-01 - eq rev glenoid plate: 3850744.
 
Event or Problem Description
Approximately 3 year(s), 8 month(s) and 5 day(s) post-operative of a left rtsa, it was reported via clinical study that the patient experienced a nonunion of periprosthetic fracture orif.Patient was initially being treated nonoperatively for the periprosthetic fracture but had acute worsening of pain and feelings of instability.Previously, this patient experienced three separate humeral fractures with unexplained pain, underwent several open reductions as well as was seen in the emergency department.All earlier events were resolved.The patient underwent a standard reverse revision with the reported removal of the standard humeral stem, humeral tray, and humeral liner.Patient was reported to have been converted from a rtsa to a hrp.The outcome of this event is now considered resolved and the clinical report indicates that this event is possibly related to the device(s) and/or to the procedure.This was reported through clinical trial study data collection activities and no other information is available at this time.
 
Additional Manufacturer Narrative
D1: corrected.D4/d6: device, serial #, udi #, expiration, implant and explant dates unknown.G3: manufactured dates unknown.G4: pma 510k cannot be determined.H6: corrected health effect and investigation clinical codes.H10: 1038671-2024-04264 and 1038671-2024-03029.

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20631088
Report Number1038671-2024-04297
Device Sequence Number15436117
Product Code HSD
UDI-Device Identifier10885862079305
UDI-Public10885862079305
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Catalogue Number300-01-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date07/17/2025
Date Device Manufactured02/06/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight58 KG
Patient RaceWhite